Remeron

iVillage Member
Registered: 03-31-2011
Remeron
5
Thu, 03-31-2011 - 11:26am

Hi all,

I've been on Remeron for about 5 months (lowest dose). Like most people, I put on about 20 lbs. However, it's allowed me to deal with some issues that were weighing me down, and to sleep well consistently. Have any of you put on weight because of Remeron or another drug, and been able to lose it? Thanks! Lisa

Avatar for sunset5000
Community Leader
Registered: 10-10-2007
In reply to: liesl70
Thu, 03-31-2011 - 11:47am

Welcome to the board!

When I was diagnosed with depression in 1997, I wasn't eating, sleeping, etc.

iVillage Member
Registered: 03-31-2011
In reply to: liesl70
Thu, 03-31-2011 - 12:01pm

Hi Sunset,

Thanks for responding! I think it's helped with the depression. It's hard to say. I think part of what was really draining me was my job and the long commute. I've since left that. Looking for another job is a stressor itself, of course. I've also since taken a group in meditation and been doing some of that. So, I'm happier than I was 6 months ago, but whether it's because of reducing stressors, meditation, or Remeron, I'm not sure!! But I am finding this 20 lbs hard to lose. I'm thinking of going off the Remeron because of it, but I've been sleeping so well, and I don't want to give that up.

Avatar for sunset5000
Community Leader
Registered: 10-10-2007
In reply to: liesl70
Thu, 03-31-2011 - 12:23pm

I am not a doctor (grin) but I know there are several drugs out there to help with sleep:

-Ambien

-Temazepam

-Trazadone

Just to name a few.

iVillage Member
Registered: 07-27-2000
In reply to: liesl70
Wed, 04-06-2011 - 12:40am
I was on it for years but never told about the weight gain connection, I just thought I was being a total pig. I gained so much weight during those years I'm embarrassed to even look back on it. I was told it's notorious for weight gain. After the fact, of course.

 


~~joannaran~~

iVillage Member
Registered: 10-12-2006
In reply to: liesl70
Fri, 06-10-2011 - 1:24pm

Hi,